SciELO - Scientific Electronic Library Online

 
vol.128 issue12Animal reservoir and genotipic characterization of Enterohemorrhagic Escherichia coli (EHEC) in ArgentinaBleeding gastric ulcers and acute hepatitis: Two simultaneous adverse reactions due to nimesulide in one patient author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista médica de Chile

Print version ISSN 0034-9887

Abstract

ANDRESEN H, Max et al. Toxic epidermal necrolysis. Report of one case treated with intravenous immunoglobulins. Rev. méd. Chile [online]. 2000, vol.128, n.12, pp.1343-1348. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872000001200006.

We report a 27 years old homosexual male with AIDS that was admitted to the ICU dehydrated, with fever and severe malaise. He had irregular bullae, an extensive purpuric exanthema and a zone of epidermic detachment in the right arm. A toxic epidermal necrolysis was diagnosed and therapy with i.v. immunoglobulins was started. After four days of treatment, bullous lesions disappeared and the extension of exanthema decreased. Toxic epidermal necrolysis is a potentially fatal disease and the use of intravenous immunoglobulins for this condition has been reported as successful (Rev Méd Chile 2000; 128: 1343-48).

Keywords : Epidermolysis; bullae; HIV; Immunoglobulins, intravenous.

        · text in Spanish

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License